• Users Online: 69
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 2  |  Issue : 4  |  Page : 965-966

Bilateral allergic contact dermatitis due to Netarsudil


Glaucoma Services, Sankara Eye Hospital, Coimbatore, Tamil Nadu, India

Correspondence Address:
Dr. Mithun Thulasidas
Glaucoma Services, Sankara Eye Hospital, Sathy Road, Sivanandapuram, Coimbatore, Tamil Nadu – 641 035
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_1750_22

Rights and Permissions

Netarsudil is a rho-associated coiled-coil-containing protein kinase inhibitor and norepinephrine transporter inhibitor, which decreases the intra-ocular pressure by increasing the aqueous outflow and decreasing the aqueous production. However, netarsudil has been reported to cause adverse effects attributed to its vasodilator property. The common side effects associated with its use are conjunctival hyperemia, corneal verticillata, and conjunctival hemorrhages. This report describes a case of allergic contact dermatitis 3 months after initiating netarsudil eye drops in a 78-year-old man.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed337    
    Printed8    
    Emailed0    
    PDF Downloaded26    
    Comments [Add]    

Recommend this journal